| Model Number |
CNA0T5 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported with a description of leading haptic did not fold.Additional information has been requested.
Additional Manufacturer Narrative
Upon further review of the reported information, following submission of the initial report, this event leading haptic did not fold does not meet criteria for reporting as a malfunction.No further reports required.The manufacturer internal reference number is: (b)(4).